Alert archive / California / Red Flag Warnings in 2019

Red Flag Warning 8, NWS Reno, NV

October 7, 2019

NWS Reno, NV issued this red flag warning at Oct 7, 2019, 1:55 PM PDT. It took effect at Oct 8, 2019, 2:00 PM PDT. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 7, 2019, 1:55 PM PDT (20:55 UTC)
In effect from
Oct 8, 2019, 2:00 PM PDT
Expired
Oct 9, 2019, 7:22 PM PDT
In force
29 hr
Issued by
NWS Reno, NV

The text

As transmitted.

976 
WWUS85 KREV 072055
RFWREV

URGENT - FIRE WEATHER MESSAGE
National Weather Service Reno NV
155 PM PDT Mon Oct 7 2019

CAZ273-082100-
/O.UPG.KREV.FW.A.0005.191008T2100Z-191009T1800Z/
/O.NEW.KREV.FW.W.0008.191008T2100Z-191009T2100Z/
Mono and Eastern Alpine Counties-
155 PM PDT Mon Oct 7 2019

...RED FLAG WARNING IN EFFECT FROM 2 PM TUESDAY TO 2 PM PDT
WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR THE EASTERN SIERRA...

The National Weather Service in Reno has issued a Red Flag
Warning for gusty winds and low humidity, which is in effect from
2 PM Tuesday to 2 PM PDT Wednesday. The Fire Weather Watch is no
longer in effect.

* CHANGES...Have upgraded Fire Weather Watch to Red Flag Warning.

* Affected Area...Fire Zone 273 Mono and Eastern Alpine Counties.

* Winds...Southwest to west winds 15 to 25 mph with gusts to 40
  mph starting Tuesday afternoon and lasting through early
  Wednesday afternoon. Downsloping winds are also possible with
  this front leading to gusts near 50 mph for wind prone 
  locations of the eastern Sierra along US-395.

* Humidity...falling to 10 to 15% Tuesday afternoon with poor to
  moderate recoveries possibly persisting through Tuesday night.
  20 to 25% for Wednesday afternoon with moderate recoveries 
  expected through Wednesday night.

* Duration...6 to 12 hours late Tuesday into early Wednesday. 
  Wind prone locations could see 12 to 20 hours of Red Flag 
  conditions, including the overnight period.

* Impacts...The combination of gusty winds and low humidity can 
  cause fire to rapidly grow in size and intensity before first 
  responders can contain them.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

NVZ450-082100-
/O.NEW.KREV.FW.W.0008.191008T2100Z-191009T1500Z/
Western Nevada Sierra Front-
155 PM PDT Mon Oct 7 2019

...RED FLAG WARNING IN EFFECT FROM 2 PM TUESDAY TO 8 AM PDT
WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR THE SIERRA FRONT...

The National Weather Service in Reno has issued a Red Flag
Warning for gusty winds and low humidity, which is in effect from
2 PM Tuesday to 8 AM PDT Wednesday.

* Affected Area...Fire Zone 450 Western Nevada Sierra Front.

* Winds...Southwest to west 20 to 25 mph with gusts between 35 and
  45 mph from Tuesday afternoon into early Wednesday morning. Wind
  gusts near 50 mph are possible for wind-prone spots along the 
  395 corridor. Winds in lower valley locations may decrease to 10
  to 15 mph Tuesday night but mid slopes and ridges will continue
  to see gusty winds into Wednesday morning.

* Humidity...Minimum 10 to 15% Tuesday afternoon, with poor to
  moderate recoveries through Tuesday night. Minimum early
  Wednesday 30 to 35%...falling for Wednesday afternoon.

* Duration...8 to 12 hours. Over 12 hours for 395 corridor.

* Impacts...The combination of gusty winds and low humidity can 
  cause fire to rapidly grow in size and intensity before first 
  responders can contain them.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

NVZ459-082100-
/O.NEW.KREV.FW.A.0006.191009T0000Z-191010T0000Z/
Mineral and Southern Lyon Counties-
155 PM PDT Mon Oct 7 2019

...FIRE WEATHER WATCH IN EFFECT FROM LATE TUESDAY AFTERNOON 
THROUGH LATE WEDNESDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY
FOR THE WESTERN NEVADA BASIN AND RANGE SOUTH TO MINERAL COUNTY...

The National Weather Service in Reno has issued a Fire Weather
Watch for gusty winds and low humidity, which is in effect from
Tuesday afternoon through Wednesday afternoon.

* Affected Area...Fire Zone 459 Mineral and Southern Lyon 
  Counties.

* Winds...A strong cold front will bring southwest to west winds
  of 15 to 30 mph with gusts 30 to 40 mph beginning late Tuesday
  afternoon and lasting through early Wednesday morning. Winds in
  valley locations may decrease to around 10 to 15 mph mph Tuesday
  night, but mid slopes and ridges will continue to see gusty
  winds overnight. Winds then increase again and shift to the
  north by Wednesday late morning with gusts 35 to 45 mph 
  expected.
 
* Humidity...Minimum 8 to 12% Tuesday afternoon, with poor
  humidity recovery Tuesday night. Minimum Wednesday 9 to 15%.

* Duration... Up to 12 hours. Localized mid slope locations may
  see up to 20 hours.

* Impacts...The combination of gusty winds and low humidity can 
  cause fire to rapidly grow in size and intensity before first 
  responders can contain them.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

http://weather.gov/reno
5 follow-up statements
923 
WWUS85 KREV 081128
RFWREV

URGENT - FIRE WEATHER MESSAGE
National Weather Service Reno NV
428 AM PDT Tue Oct 8 2019

NVZ459-091130-
/O.UPG.KREV.FW.A.0006.191009T0000Z-191010T0000Z/
/O.EXB.KREV.FW.W.0008.191009T0000Z-191010T0600Z/
Mineral and Southern Lyon Counties-
428 AM PDT Tue Oct 8 2019

...RED FLAG WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM
PDT WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR MINERAL AND
SOUTHERN LYON COUNTIES...

The National Weather Service in Reno has issued a Red Flag
Warning for gusty winds and low humidity, which is in effect from
5 PM this afternoon to 11 PM PDT Wednesday. The Fire Weather
Watch is no longer in effect.

* CHANGES...Upgraded from Fire Weather Watch.

* Affected Area...Fire Zone 459 Mineral and Southern Lyon 
  Counties.

* Winds...A strong cold front will bring southwest to west winds
  of 15 to 30 mph with gusts 30 to 40 mph. Winds in valley
  locations may decrease to around 10 to 15 mph mph tonight, but 
  mid slopes and ridges will continue to see gusty winds 
  overnight. Winds then increase again and shift to the north by 
  Wednesday late morning with gusts 35 to 45 mph.

* Humidity...Minimum 8 to 12% this afternoon, with poor humidity
  recovery tonight. Minimum 9 to 15% Wednesday.

* Duration... Up to 12 hours. Localized mid slope locations may
  see up to 20 hours.

* Impacts...The combination of gusty winds and low humidity can 
  cause fire to rapidly grow in size and intensity before first 
  responders can contain them.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

NVZ450-091130-
/O.CON.KREV.FW.W.0008.191008T2100Z-191009T1500Z/
Western Nevada Sierra Front-
428 AM PDT Tue Oct 8 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 AM PDT WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR THE
SIERRA FRONT...

* Changes...none.

* Affected Area...Fire Zone 450 Western Nevada Sierra Front.

* Winds...Southwest to west 20 to 25 mph with gusts between 35 and
  45 mph. Wind gusts near 50 mph are possible for wind-prone spots
  along the 395 corridor. Winds in lower valley locations may
  decrease to 10 to 15 mph tonight but mid slopes and ridges will
  continue to see gusty winds into Wednesday morning.

* Humidity...Minimum 10 to 15% this afternoon, with poor to
  moderate recoveries through tonight. Minimum 30 to 35% early
  Wednesday...falling for Wednesday afternoon.

* Duration...8 to 12 hours. Over 12 hours for 395 corridor.

* Impacts...The combination of gusty winds and low humidity can 
  cause fire to rapidly grow in size and intensity before first 
  responders can contain them.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

CAZ273-091130-
/O.CON.KREV.FW.W.0008.191008T2100Z-191009T2100Z/
Mono and Eastern Alpine Counties-
428 AM PDT Tue Oct 8 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
2 PM PDT WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR THE
EASTERN SIERRA...

* CHANGES...none.

* Affected Area...Fire Zone 273 Mono and Eastern Alpine Counties.

* Winds...Southwest to west winds 15 to 25 mph with gusts to 40
  mph. Downsloping winds are also possible with this front 
  leading to gusts near 50 mph for wind prone locations of the 
  eastern Sierra along US-395.

* Humidity...falling to 10 to 15% this afternoon with poor to 
  moderate recoveries possibly persisting through tonight. 20 to 
  25% for Wednesday afternoon with moderate recoveries expected 
  through Wednesday night.

* Duration...6 to 12 hours late tonight into early Wednesday. 
  Wind prone locations could see 12 to 20 hours of Red Flag 
  conditions, including the overnight period.

* Impacts...The combination of gusty winds and low humidity can 
  cause fire to rapidly grow in size and intensity before first 
  responders can contain them.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

http://weather.gov/reno
638 
WWUS85 KREV 082143
RFWREV

URGENT - FIRE WEATHER MESSAGE
National Weather Service Reno NV
243 PM PDT Tue Oct 8 2019

NVZ450-091500-
/O.CON.KREV.FW.W.0008.000000T0000Z-191009T1500Z/
Western Nevada Sierra Front-
243 PM PDT Tue Oct 8 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 AM PDT WEDNESDAY
FOR GUSTY WINDS AND LOW HUMIDITY FOR THE SIERRA FRONT...

* Changes...none.

* Affected Area...Fire Zone 450 Western Nevada Sierra Front.

* Winds...Southwest to west 20 to 25 mph with gusts between 35 
  and 45 mph. Wind gusts near 50 mph are possible for wind-prone 
  spots along the 395 corridor. Winds in lower valley locations 
  may decrease to 10 to 15 mph tonight but mid slopes and ridges 
  will continue to see gusty winds into Wednesday morning.

* Humidity...Minimum 10 to 15% this afternoon, with poor to 
  moderate recoveries through tonight. Minimum 30 to 35% early 
  Wednesday...falling for Wednesday afternoon.

* Duration...8 to 12 hours. Over 12 hours for 395 corridor.

* Impacts...The combination of gusty winds and low humidity can 
  cause fire to rapidly grow in size and intensity before first 
  responders can contain them.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

CAZ273-091500-
/O.CON.KREV.FW.W.0008.000000T0000Z-191009T2100Z/
Mono and Eastern Alpine Counties-
243 PM PDT Tue Oct 8 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY
FOR GUSTY WINDS AND LOW HUMIDITY FOR THE EASTERN SIERRA...

* CHANGES...none.

* Affected Area...Fire Zone 273 Mono and Eastern Alpine Counties.

* Winds...Southwest to west winds 15 to 25 mph with gusts to 40 
  mph. Downsloping winds are also possible with this front 
  leading to gusts near 50 mph for wind prone locations of the 
  eastern Sierra along US-395.

* Humidity...10 to 15% this afternoon with poor to moderate
  recoveries possibly persisting tonight. 20 to 25% for Wednesday
  afternoon with moderate recoveries expected through Wednesday 
  night.

* Duration...6 to 12 hours late tonight into early Wednesday. 
  Wind prone locations could see 12 to 20 hours of Red Flag 
  conditions, including the overnight period.

* Impacts...The combination of gusty winds and low humidity can 
  cause fire to rapidly grow in size and intensity before first 
  responders can contain them.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

NVZ459-091500-
/O.CON.KREV.FW.W.0008.191009T0000Z-191010T0600Z/
Mineral and Southern Lyon Counties-
243 PM PDT Tue Oct 8 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY
FOR GUSTY WINDS AND LOW HUMIDITY FOR MINERAL AND SOUTHERN LYON
COUNTIES...

* CHANGES...None.

* Affected Area...Fire Zone 459 Mineral and Southern Lyon 
  Counties.

* Winds...A strong cold front will bring southwest to west winds 
  of 15 to 30 mph with gusts 30 to 40 mph. Winds in valley 
  locations may decrease to around 10 to 15 mph mph tonight, but 
  mid slopes and ridges will continue to see gusty winds 
  overnight. Winds then increase again and shift to the north by 
  Wednesday late morning with gusts 35 to 45 mph.

* Humidity...Minimum 8 to 12%, with poor humidity recovery 
  tonight. Minimum 9 to 15% Wednesday.

* Duration... Up to 12 hours. Localized mid slope locations may 
  see up to 20 hours.

* Impacts...The combination of gusty winds and low humidity can 
  cause fire to rapidly grow in size and intensity before first 
  responders can contain them.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

http://weather.gov/reno
423 
WWUS85 KREV 091437
RFWREV

URGENT - FIRE WEATHER MESSAGE
National Weather Service Reno NV
737 AM PDT Wed Oct 9 2019

NVZ450-091545-
/O.EXP.KREV.FW.W.0008.000000T0000Z-191009T1500Z/
Western Nevada Sierra Front-
737 AM PDT Wed Oct 9 2019

...RED FLAG WARNING WILL EXPIRE AT 8 AM PDT THIS MORNING FOR
GUSTY WINDS AND LOW HUMIDITY FOR THE SIERRA FRONT...

Winds shifting to the north will remain breezy through the day,
but not as strong as the west winds yesterday and overnight.
Humidity levels are likely to increase slightly as well.
Therefore, the Red Flag Warning will be allowed to expire at 8 am.

$$

CAZ273-092100-
/O.CON.KREV.FW.W.0008.000000T0000Z-191009T2100Z/
Mono and Eastern Alpine Counties-
737 AM PDT Wed Oct 9 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR THE EASTERN
SIERRA...

* CHANGES...none.

* Affected Area...Fire Zone 273 Mono and Eastern Alpine Counties.

* Winds...Southwest to west winds 15 to 25 mph with gusts to 40 
  mph. Downsloping winds are also possible with this front 
  leading to gusts near 50 mph for wind prone locations of the 
  eastern Sierra along US-395.

* Humidity...10 to 15% this afternoon with poor to moderate 
  recoveries possibly persisting tonight. 20 to 25% for 
  Wednesday afternoon with moderate recoveries expected through 
  Wednesday night.

* Duration...6 to 12 hours late tonight into early Wednesday. 
  Wind prone locations could see 12 to 20 hours of Red Flag 
  conditions, including the overnight period.

* Impacts...The combination of gusty winds and low humidity can 
  cause fire to rapidly grow in size and intensity before first 
  responders can contain them.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

NVZ459-100600-
/O.CON.KREV.FW.W.0008.000000T0000Z-191010T0600Z/
Mineral and Southern Lyon Counties-
737 AM PDT Wed Oct 9 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR MINERAL AND SOUTHERN
LYON COUNTIES...

* CHANGES...None.

* Affected Area...Fire Zone 459 Mineral and Southern Lyon 
  Counties.

* Winds...A strong cold front will bring southwest to west winds 
  of 15 to 30 mph with gusts 30 to 40 mph. Winds in valley 
  locations may decrease to around 10 to 15 mph mph tonight, but 
  mid slopes and ridges will continue to see gusty winds 
  overnight. Winds then increase again and shift to the north by 
  Wednesday late morning with gusts 35 to 45 mph.

* Humidity...Minimum 8 to 12%, with poor humidity recovery 
  tonight. Minimum 9 to 15% Wednesday.

* Duration... Up to 12 hours. Localized mid slope locations may 
  see up to 20 hours.

* Impacts...The combination of gusty winds and low humidity can 
  cause fire to rapidly grow in size and intensity before first 
  responders can contain them.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

http://weather.gov/reno
997 
WWUS85 KREV 092100
RFWREV

URGENT - FIRE WEATHER MESSAGE
National Weather Service Reno NV
200 PM PDT Wed Oct 9 2019

CAZ273-092200-
/O.EXP.KREV.FW.W.0008.000000T0000Z-191009T2100Z/
Mono and Eastern Alpine Counties-
200 PM PDT Wed Oct 9 2019

...RED FLAG WARNING WILL EXPIRE AT 2 PM PDT THIS AFTERNOON FOR
GUSTY WINDS AND LOW HUMIDITY FOR THE EASTERN SIERRA...

A dry cold front has moved through most of the forecast area and is 
currently working its way through southern Mono county. Across 
southern Mono County, minimum humidity values are around 10% but 
should increase once the front moves through and winds shift out of 
the north. As such, the Red Flag Warning will be allowed to expire 
on time.

$$

NVZ459-100600-
/O.CON.KREV.FW.W.0008.000000T0000Z-191010T0600Z/
Mineral and Southern Lyon Counties-
200 PM PDT Wed Oct 9 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR MINERAL AND SOUTHERN
LYON COUNTIES...

* CHANGES...Wind/RH section updated.

* Affected Area...Fire Zone 459 Mineral and Southern Lyon 
  Counties.

* Winds...North winds 15 to 25 mph with gusts 30 to 40 mph.

* Humidity...10-20%, with poor humidity recovery tonight. 

* Duration...Through this evening.

* Impacts...The combination of gusty winds and low humidity can 
  cause fire to rapidly grow in size and intensity before first 
  responders can contain them.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

http://weather.gov/reno
542 
WWUS85 KREV 100222
RFWREV

URGENT - FIRE WEATHER MESSAGE
National Weather Service Reno NV
722 PM PDT Wed Oct 9 2019

NVZ459-100330-
/O.CAN.KREV.FW.W.0008.000000T0000Z-191010T0600Z/
Mineral and Southern Lyon Counties-
722 PM PDT Wed Oct 9 2019

...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY
FOR MINERAL AND SOUTHERN LYON COUNTIES...

The National Weather Service in Reno has cancelled the Red Flag
Warning for Mineral and Lyon Counties in Western Nevada. Through
the evening winds will gust 15-20 MPH with humidity between 18 
and 25 percent, both of which are outside of critical fire weather
thresholds.

Much drier air will move into the region tomorrow with single 
digit humidity widespread through Friday. However at the same time
winds won't be too strong, generally under 15 MPH most areas.

$$

http://weather.gov/reno

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this red flag warning went out at Oct 7, 3:31 AM PDT, 10 hours 24 minutes earlier.

Area forecast discussion, Oct 7, 3:31 AM PDT, 10 hours 24 minutes before
Area Forecast Discussion
National Weather Service Reno NV
331 AM PDT Mon Oct 7 2019

.SYNOPSIS...

Warm autumn weather continues before a cold front brings breezy
winds Tuesday and Tuesday night followed by much cooler
temperatures Wednesday and Thursday. Widespread freezes will occur
Thursday and Friday mornings. Quieter weather returns next weekend
with mild and dry conditions.

&&

.DISCUSSION...

No big changes to the forecast this morning. Primary concern
continues to be the strong cold front dropping through the Sierra
and western Nevada Tuesday night through Wednesday. Impacts to
travel will be possible as well as fire weather concerns for
portions of the eastern Sierra with the gusty winds and dry
conditions.

Today will be the last day of quiet weather with warm temperatures
and light winds. Winds begin to increase Tuesday as the cold front
approaches the area. Valley and foothill temperatures will stay warm
ahead of the cold front with only slight cooling along the ridge by
late Tuesday. Lake conditions may become choppy late in the day,
especially for Pyramid Lake Tuesday evening.

The timing of the strong cold front hasn't changed much, with it
generally passing through Tuesday night into Wednesday morning. It
moves through areas north of Interstate 80 overnight, around sunrise
for the Interstate 80 and Highway 50 corridors and then by late
Wednesday morning it will push through Mono/Mineral Counties. With
gusty winds up to 50 mph as well as very dry conditions along and
behind the cold front, there will be increased fire weather
concerns. See the fire weather section below for more.

Afternoon high temperatures will cool considerably behind the cold
front, with highs in the 40s and 50s across most of the region.
Temperatures will remain on the cool side of average on Thursday,
with values running about 15 to 20 degrees below average. There
will be a slight warming trend for the weekend with lower valleys
reaching into the low 70s once again. Edan

&&

.AVIATION...

VFR conditions through Tuesday. Winds will increase on Tuesday
ahead of the next cold front. Gusts up to 25-30kts will be likely
with low level wind shear and mountain wave turbulence. No
precipitation is expected with this cold front. -Hoon

&&

.FIRE WEATHER...

A dry cold front will push into the region Tuesday through
Wednesday with widespread gusts of 30-40 mph. Stronger wind gusts
will be likely for wind prone areas, especially along US-395. No
precipitation is expected with this cold front, but there will be
plenty of dry air and wind ahead of it.

Dry conditions on Tuesday and Wednesday will create areas of
critical fire weather conditions, mainly south of US-50 into
eastern Alpine and Mono Counties where minimum humidity will be
around 10%. Fire Weather Watch remains in effect for this area
Tuesday afternoon through Wednesday morning. Energy Release
Components for areas north of Mono County are below normal for
this time of year, and with recent precipitation in those areas,
we will not be issuing any Red Flag Warnings.

Frontal passage will occur late Tuesday night into early Wednesday
morning, so this wind event will likely remain strong even in the
early morning hours before sunrise Wednesday. Winds will diminish
by Wednesday afternoon, although still breezy. -Hoon

&&

.REV Watches/Warnings/Advisories...
NV...None.
CA...Fire Weather Watch from Tuesday afternoon through Wednesday
     morning CAZ273.

&&

For more information from the National Weather Service visit...
http://weather.gov/reno

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 1:53 PM PDTLake Wind AdvisoryREVAlpine, El Dorado, Nevada, Placer3 days
Oct 7, 1:55 PM PDTFire Weather WatchREV15 hr

Nearby

Red Flag Warnings in California, 2019Red Flag Warnings in Nevada, 2019Every red flag warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.